DBLP BibTeX Record 'journals/siamma/BeardmorePBW05'

@article{DBLP:journals/siamma/BeardmorePBW05,
  author    = {R. E. Beardmore and
               Mark A. Peletier and
               C. J. Budd and
               M. Ahmer Wadee},
  title     = {Bifurcations of Periodic Solutions Satisfying the Zero-Hamiltonian
               Constraint in Reversible Differential Equations},
  journal   = {SIAM J. Math. Analysis},
  volume    = {36},
  number    = {5},
  year      = {2005},
  pages     = {1461-1488},
  ee        = {http://dx.doi.org/10.1137/S0036141002418637},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}